# SDR UPS205326

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2711 · Aileron Tab Control System
- Part: Hinge Tab
- Part number: 6521773501
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT WING I/B AILERON TAB HINGES ARE CORRODED.  REMOVED AND REPLACED RT WING I/B AILERON TAB HINGES IAW SRM 51-30-02 AND MM 51-10-0.
